Menu
Your Cart
Free Delivery for Orders Above KSh 1,000

Analgesis and Pain Relief


Code: A1030
Aspirin and paracetamol work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, your medicine contains caffeine, which increases the pain-relieving..
KSh 1,150
Ex Tax:KSh 1,150
Code: B1268
Buscopan IBS Relief Tablets provide effective relief from IBS pain and discomfort, targeting the source of the pain so you can get back to being yourself. Ideal for medically confirmed IBS, these tablets are a brilliant addition to your medicine cabinet, helping you to feel more comfortable day afte..
KSh 2,000
Ex Tax:KSh 2,000
Code: D0131
Relieves pain, reduces fever, reduces inflammationDissolve in the mouth tabletsLower Age Limit: Advisory 16 YearsStorage InformationStore below 35?C.AmbientPreperation and UsageRead the enclosed leaflet before using this medicine.How to take Dispirin DirectDisperse 1 to 3 tablets of Dispirin Di..
KSh 750
Ex Tax:KSh 750
Code: F0019
Fastum Gel is a topical gel that contains a medicine called ketoprofen. Fastum Gel belongs to a group of medicines called Non Steroidal Anti- Inflammatory Drugs (NSAIDs). These reduce inflammation and relieve pain.Fastum Gel is used to relieve the pain of soft tissue injuries, acute strains, sprains..
KSh 500
Ex Tax:KSh 500
Code: G0265
Gaviscon Double Action Mint Tablets bring fast, soothing and long lasting relief from heartburn and indigestion...
KSh 2,000
Ex Tax:KSh 2,000
Code: G0494
A convenient and soothing treatment for heartburn, acid reflux, and indigestion pain.Benefits:Treatment for heartburnFast action on acid refluxRelief from indigestionMixed berry flavourEasy to takePack of 12 tabletsThese Gaviscon Double Action Mixed Berries are perfect for treating indigestion pain ..
KSh 1,150
Ex Tax:KSh 1,150
Code: G0496
Gaviscon Double Action Mint Tablets bring fast, soothing, and long-lasting relief from heartburn and indigestion. It Neutralises excess stomach acid to help relieve discomfort (white layer). It forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest (p..
KSh 1,300
Ex Tax:KSh 1,300
Code: I0110
Nothing offers more complete relief from diarrhoea, wind, cramps and bloatingSoothing formula to relieve diarrhoea, painful cramps, bloating and windEasy to swallow tablets...
KSh 1,600
Ex Tax:KSh 1,600
Code: N0099
Neurorubine Forte Lactab 20’s contains Thiamine nitrate, pyridoxine hydrochloride, and Vitamin B12. Neurorubine forte acts as an adjutant in the treatment of neuritic pain: acute or chronic neuritis and polyneuritis. Also, it treats  toxic damages of the nerve tissue like alcoholism, diabetic p..
KSh 650
Ex Tax:KSh 650
Code: N0825
Nurofen Express targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose.Nurofen Express 256mg Caplets are absorbed quickly into the bloodstream to help target the source of pain - fast.For relief from: Headache, Period pain, Dental pain, Feverishness, Migraine, Backache, Mu..
KSh 1,100
Ex Tax:KSh 1,100
Code: N0902
Nytol herbal one a night 10 tablets.Nytol Herbal Simply Sleep One-A-Night Tablets are a traditional herbal remedy containing valerian root, used for the occasional relief of sleeplessness. Valerian is traditionally used for its sleep-inducing properties, to aid a restful night's sleep.Features of Ny..
KSh 1,530
Ex Tax:KSh 1,530
Code: N0418
Nytol Herbal Tablets are sleep aid tablets that contain a blend of natural active ingredients that have been traditionally used to improve sleep. This product contains 3 natural active ingredients, namely Hops, passionflower and valerian root extract. Hops are used as a sedative and to induce sleep,..
KSh 1,400
Ex Tax:KSh 1,400
Showing 1 to 12 of 25 (3 Pages)